arrow
Volume 26, Number 2
Previous Issue Next Issue

Yuanming Wang & Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148.

Preview Full PDF 819 10169 Abstract

M. Asch & S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195.

Preview Full PDF 765 10216 Abstract

Ming Wang & Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208.

Preview Full PDF 747 10129 Abstract

Yanren Hou & Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226.

Preview Full PDF 735 10365 Abstract

Li Wang & Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239.

Preview Full PDF 764 9930 Abstract

Junfeng Yin & Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249.

Preview Full PDF 751 10183 Abstract

Weifang Zhu, Jungong Xue & Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258.

Preview Full PDF 734 10185 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard